# SDR UALA2009111903610

- Difficulty date: November 18, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 55,192 hours, 20,023 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G SHOCK ABSORBER FAULT, RTFL.  PFR FAULTING PROX SENSORS 24GA AND 25GA, NLG EXTEND SENSORS.  FOUND NOSE STRUT LOW.  NECESSARY TO SWING NLG DUE TO SENSOR FAULT AND STRUT SERVICE.  REPLACED ASSOCIATED HARDWARE FOR BARREL FITTING ACCT BOLTS WERE WORN.  CYCLED GEAR SEVERAL TIMES.  SWUNG GEAR CHECKS OKAY.
